MathSciNet Relay Station
MathSciNet bibliographic data
MR330469 30A80 (30A78)
Fournier, John J. F. An interpolation problem for coefficients of $H\sp{\infty }$ functions. Proc. Amer. Math. Soc. 42 (1974), 402–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement